MathSciNet Relay Station
MathSciNet bibliographic data
MR2209523 65M60 (76B15)
Dağ, İdris; Saka, Bülent; Irk, Dursun Galerkin method for the numerical solution of the RLW equation using quintic B-splines. J. Comput. Appl. Math. 190 (2006), no. 1-2, 532–547.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement